Journal of the Mathematical Society of Japan

Lagrangian submanifolds of the three dimensional complex projective space

Cristina RODRIGUEZ MONTEALEGRE and Luc VRANCKEN

Full-text: Open access

Abstract

We investigate Lagrangian submanifolds of the 3-dimensional complex projective space. In case the second fundamental form takes a special form, we obtain several classification theorems. As a consequence we obtain several new examples of 3-dimensional Lagrangian submanifolds.

Article information

Source
J. Math. Soc. Japan, Volume 53, Number 3 (2001), 603-631.

Dates
First available in Project Euclid: 9 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213023726

Digital Object Identifier
doi:10.2969/jmsj/05330603

Mathematical Reviews number (MathSciNet)
MR1828972

Zentralblatt MATH identifier
1009.53056

Subjects
Primary: 53D12: Lagrangian submanifolds; Maslov index 53B25: Local submanifolds [See also 53C40]

Keywords
Lagrangian submanifolds Chen's equality submanifolds of complex space forms

Citation

RODRIGUEZ MONTEALEGRE, Cristina; VRANCKEN, Luc. Lagrangian submanifolds of the three dimensional complex projective space. J. Math. Soc. Japan 53 (2001), no. 3, 603--631. doi:10.2969/jmsj/05330603. https://projecteuclid.org/euclid.jmsj/1213023726


Export citation